# SDR RRXA97194

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Sw
- Part number: 1G1741A
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, NR 2 ENGINE OIL PRESSURE LIGHT CAME ON.  OIL PRESSURE WAS 36 PSI, OIL QUANTITY AND TEMP WERE NORMAL.  SHUT DOWN ENGINE IAW QRH.  REMOVED AND REPLACED NR 2 ENGINE LOW OIL PRESSURE WARNING SWITCH.  OPS AND LEAK CHECK OK PER MM 79-32-2.
